Alert archive / Wisconsin / River Flood Warnings in 2014
River Flood Warning 10, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 12, 2014, 8:51 PM CDT for Manitowoc County, Wisconsin. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2014, 8:51 PM CDT (01:51 UTC)
- Expired
- Apr 13, 2014, 8:51 PM CDT
- In force
- 24 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 49 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Manitowoc River at Manitowoc (MTWW3).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 11.5 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04085427, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
857
WGUS43 KGRB 130151
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
851 PM CDT SAT APR 12 2014
...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...
MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
WIC071-131651-
/O.NEW.KGRB.FL.W.0010.000000T0000Z-000000T0000Z/
/MTWW3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
851 PM CDT SAT APR 12 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLOOD WARNING FOR
THE MANITOWOC RIVER NEAR MANITOWOC.
* AT 7:00 PM SATURDAY THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* AROUND 2 INCHES OF RAINFALL HAS FALLEN EARLY THIS EVENING.
* EXPECT THE MANITOWOC RIVER TO RAPIDLY REACH FLOOD STAGE
IN THE NEXT FEW HOURS
* AT 10.0 FEET...WHICH IS FLOOD STAGE...THERE IS WIDESPREAD LOWLAND
AND AGRICULTURAL FLOODING.
&&
LAT...LON 4412 8803 4416 8778 4411 8764 4407 8765
4403 8793 4406 8803
$$1 follow-up statement
984
WGUS83 KGRB 131549
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
1049 AM CDT SUN APR 13 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC071-131619-
/O.CAN.KGRB.FL.W.0010.000000T0000Z-140413T1700Z/
/MTWW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1049 AM CDT SUN APR 13 2014
THE FLOOD WARNING IS CANCELLED FOR
THE MANITOWOC RIVER NEAR MANITOWOC.
* AT 9:00 AM SUNDAY THE STAGE WAS 8.7 FEET.
* FLOOD STAGE IS 10.0 FEET.
* AT 9.0 FEET...1 FOOT BELOW FLOOD STAGE...LOW LYING FLOODING IS
OCCURRING AND THE WATER CURRENT IS STRONG.
&&
LAT...LON 4412 8803 4416 8778 4411 8764 4407 8765
4403 8793 4406 8803
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 12, 8:44 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 12, 8:44 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 844 PM CDT SAT APR 12 2014 NEW INFORMATION ADDED TO UPDATE SECTION .UPDATE... ISSUED AT 843 PM CDT SAT APR 12 2014 HERE IS AN INCREASED POTENTIAL FOR FLOODING ACROSS WAUSHARA... WINNEBAGO...CALUMET AND MANITOWOC COUNTIES. 1 TO 3 INCHES OF RAIN HAS FALLEN ACROSS THESE COUNTIES THIS AFTERNOON AND EARLY THIS EVENING. AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR THESE COUNTIES THROUGH LATE THIS EVENING. ANOTHER ROUND OF SHOWERS AND STORMS IS EXPECTED TO BRING A HALF INCH TO ONE INCH OF RAIN TO PORTIONS OF NORTHEAST WISCONSIN LATER TONIGHT. LOCALLY HIGHER AMOUNTS SHOULD BE EXPECTED. CONTEMPLATED ON ISSUING FLASH FLOOD WATCH...BUT THIS WOULD BE CONFUSING HAVING A WATCH AND URBAN SMALL STREAM FLOOD ADVISORY ALREADY IN EFFECT. SINCE CONVECTION IS ALREADY KNOCKING ON THE DOOR STEPS OF THESE COUNTIES...WILL LET URBAN AND SMALL STREAM FLOOD ADVISORY CONTINUE. MAY NEED TO UPGRADE TO A FLASH FLOOD WARNING IF STORMS TRAIN ACROSS THE SAME AREA. UPDATE ISSUED AT 833 PM CDT SAT APR 12 2014 THERE IS AN INCREASED POTENTIAL FOR FLOODING ACROSS WAUSHARA... WINNEBAGO...CALUMET AND MANITOWOC COUNTIES. 1 TO 3 INCHES OF RAIN HAS FALLEN ACROSS THESE COUNTIES THIS AFTERNOON AND EARLY THIS EVENING. AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR THESE COUNTIES THROUGH LATE THIS EVENING. CONTEMPLATED ON ISSUING FLASH FLOOD WATCH...BUT THIS WOULD BE CONFUSING HAVING A WATCH AND URBAN SMALL STREAM FLOOD ADVISORY ALREADY IN EFFECT. SINCE CONVECTION IS ALREADY KNOCKING ON THE DOOR STEPS OF THESE COUNTIES...WILL LET URBAN AND SMALL STREAM FLOOD ADVISORY CONTINUE. MAY NEED TO UPGRADE TO A FLASH FLOOD WARNING IF STORMS TRAIN ACROSS THE SAME AREA. MEANWHILE...NASTY BOW NOTED OVER SOUTHWEST WISCONSIN AS OF 840 PM. THIS BOW IS HEADED NORTHEAST TOWARDS OUR SOUTHWEST COUNTIES. THINKING WAS THE COOL STABLE BOUNDARY LAYER SHOULD KEEPS THE WINDS ABOVE THE GROUND...BUT AFTER WHAT HAPPENED IN MANITOWOC COUNTY EARLIER THIS AFTERNOON WILL BE MONITORING CLOSELY. SOME OF THE STORMS COULD ALSO CONTAIN HAIL. && .SYNOPSIS... ISSUED AT 258 PM CDT SAT APR 12 2014 VERY CHILLY WITH PERIODS OF RAIN THE NEXT COUPLE DAYS...AND MAYBE SOME SNOW BY MONDAY. THE UPR FLOW ACRS NOAM IS AMPLIFYING...WITH TROF DEEPENING OVER THE MIDWEST/PLAINS STATES. THE DEVELOPING HIGH AMPLITUDE PATTERN WL PERSIST FOR A FEW DAYS...THEN THE FLOW WILL START TO FLATTEN AND BECOME MORE SPLIT AGAIN. THIS IS A COOL WET WEATHER PATTERN FOR THE AREA. IMPULSES RIDING NE OUT OF THE CENTRAL U.S. UPR TROF WL BRING SEVERAL ROUNDS OF PCPN TO THE FCST AREA THE NEXT COUPLE DAYS...THE FINAL OF WHICH COULD END AS SNOW. THE HEAVIEST PCPN IS EXPECTED ACRS THE SE PORTION OF THE FCST AREA...WHICH WL BE CLOSER TO THE MOISTURE FLOWING IN FM THE S. ANOTHER ROUND OF PCPN IS POSSIBLE LATER IN THE WEEK...SO AMNTS ARE LIKELY TO END UP ABV NORMAL FOR THE PERIOD. THE ABUNDANT CLDS...PCPN...AND LCN OF THE FCST AREA N OF THE MAIN FRONTAL BOUNDARY WL KEEP TEMPS ON THE COOL SIDE...AND WELL BLO NORMAL. && .SHORT TERM...TONIGHT AND SUNDAY ISSUED AT 258 PM CDT SAT APR 12 2014 WET AND COOL DAY TODAY AS FIRST WAVE IS SLOWLY MOVING OUT OF EASTERN WISCONSIN AS SUPPORT SHIFTS SOUTH AND EAST OF AREA. EAST WIND AND CLOUDS HAVE KEPT TEMPS IN THE LOW 40S...THOUGH SEEING SOME RECOVERY AFTER RAIN PULLS OUT OVER CENTRAL WI. LOWERED MAX TEMPS FOR TODAY SIGNIFICANTLY EARLIER IN SHIFT...LEAVING ROOM FOR SOME RECOVERY LATE THIS AFTERNOON. QUESTION IN FORECAST IS TIMING OF NEXT WAVE OF PCPN. NAM AND EC HAVE TRENDED TOWARDS LATE SUN AFTERNOON AS UPPER WAVE BEGINS TO LIFT NORTH OUT OF SOUTHERN PLAINS AND SEE INCREASING SUPPORT FROM COUPLED JET LIKE FEATURE. STRONG TEMPERATURE CONTRAST OVER WARM FRONT OVER SOUTHERN WI WITH MID 70S OVER SOUTHERN WI...TO AROUND 40 TO THE NORTH. GIVEN AVAILABLE INSTABILITY THINK MESO MODEL HRRR'S THOUGHTS OF COMPLEX MOVING ALONG FRONT THIS EVENING/TONIGHT...CLIPPING SOUTHERN CWA GOOD. HAVE KEPT LIKELY POPS THOUGH MUCH OF TONIGHT OVER FAR SOUTH. MOST OF INSTABILITY SHOVED SOUTH ON SUN...THUS HAVE KEPT THUNDER OUT OF CWA. HAVE BROUGHT TEMPS UP A BIT ON SUN GIVEN DRIER LOOK. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY ISSUED AT 258 PM CDT SAT APR 12 2014 ANOTHER ROUND OF SIG PCPN WL BE SURGING NEWD IN THE BAROCLINIC ZONE SUN NGT. THE HEAVIEST PCPN WL BE IN THE SE PART OF THE AREA. THE MAIN QUESTION IS NOW QUICKLY THE COLD AIR WILL ARRIVE...AND ALLOW THE PCPN TO CHG TO SNOW. THE CHANGEOVER WL DEPEND ON THE EXACT THERMAL PROFILE...WHICH IS NEVER EASY TO GAUGE IN ADVANCE. FCST CONFIDENCE IS RATHER LOW...BUT BEST GUESS IS THAT WE/LL SEE A COUPLE INCHES OF SLUSHY SNOW ON THE GROUND FM ATW/GRB NEWD THROUGH MNM/SUE BY MID-MORNING MONDAY. THE MAIN AREA OF PCPN SHOULD SHIFT E OF THE AREA AT SOME POINT MONDAY...THOUGH EXACT TIMING IS UNCERTAIN. SEVERAL OF THE MODELS SUGGEST ANOTHER WAVE RIDING NEWD OUT OF THE PLAINS WL CAUSE THE PCPN TO BUILD BACK WWD MON NGT/TUE. THIS DOESN/T LOOK QUITE RIGHT GIVEN THE OPEN NATURE OF THE UPR TROF AND THE LCN OF THE FCST AREA CLOSE TO THE LARGE SCALE TROF AXIS. SO UNLESS THERE IS SOME SIGN OF THE TROF CLOSING OFF AT LEAST TEMPORARILY...THINK SIG PCPN WL STAY TO OUR E ONCE IT SHIFTS OUT OF THE AREA MONDAY. THERE COULD BE SOME FLURRIES HOWEVER...AND EVEN LAKE-EFFECT SHSN OVER N-C WI. TEMPS ALOFT APPEAR COLD ENOUGH FOR FZN PCPN AT THE ONSET OF THE NEXT PCPN EVENT LATER IN THE WEEK. BUT SUSPECT WE/LL SEE SOME WARMING OF TEMPS ALOFT WITH LATER MODEL RUNS...AND BOUNDARY LAYER TEMPS COULD BE A CONCERN FOR PCPN TYPE DURING THE DAY. SO TRENDED TOWARD MORE OF A MIX N AND LIQUID S. OTHERWISE...NO SIG CHANGES TO THE CONSENSUS BASED INITIALIZATION GRIDS FOR THE XTD PART OF THE FCST. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 603 PM CDT SAT APR 12 2014 FIRST CLUSTER OF SHOWERS AND THUNDERSTORMS MOVED ACROSS CENTRAL AND NORTHEAST WISCONSIN THIS AFTERNOON. THE REMNANTS WERE STILL OVER CALUMET AND MANITOWOC COUNTIES. THERE WILL BE A BREAK IN THE PRECIPITATION EARLY THIS EVENING ACROSS NORTHEAST WISCONSIN. ANOTHER WAVE OF LOW PRESSURE WILL BRING MORE RAIN TO THE AREA... MAINLY SOUTH AND EAST OF A MARINETTE TO WISCONSIN RAPIDS LINE LATE THIS EVENING AND OVERNIGHT. THE RAIN SHOULD TAPER OFF BY MID SUNDAY MORNING. ANOTHER ROUND OF PRECIPITATION WILL SPREAD NORTHWARD SUNDAY AFTERNOON AND EVENING. PRECIPITATION WILL START AS RAIN AND THEN CHANGE TO SNOW FROM NORTHWEST TO SOUTHEAST SUNDAY NIGHT. LOOK FOR IFR CONDITIONS OR LOWER ACROSS MUCH OF THE AREA TONIGHT. SOME IMPROVEMENT IS EXPECTED LATE SUNDAY MORNING/AFTERNOON INTO THE MVFR CATEGORY. CIGS EXPECTED TO DROP BACK INTO THE IFR CATEGORY SUNDAY NIGHT. && .HYDROLOGY... ISSUED AT 258 PM CDT SAT APR 12 2014 CURRENT FCST QPF FOR THE PERIOD THROUGH SUNDAY NIGHT RANGES FROM LESS THAN ONE HALF INCH ACROSS NORTH CENTRAL WISCONSIN TO 1 TO 2 INCHES SOUTH OF LINE FROM MARINETTE TO SHAWANO TO WISCONSIN RAPIDS...WITH THE HIGHER 2 INCH AMOUNTS OVER WAUSHARA TO CALUMET TO MANITOWOC COUNTIES. THIS REGION OF OF HIGHER FORECAST RAIN AMOUNTS ALSO OVER AN AREA WHICH LOSS THE SNOW COVER FOR A WHILE NOW AND RIVERS HAVE DROPPED...WHICH IS SIMILAR TO SOUTHERN WISCONSIN WHERE EVEN HIGHER RAINFALL IS ANTICIPATED. THE RAIN WILL FALL IN A 36-42 HOUR PERIOD WITH SOME BREAKS EXPECTED. SOME CONCERNS FOR SOME WATER PROBLEMS ESPECIALLY IN THE SOUTH WHERE SOME TRAINING OF STORMS CURRENTLY OCCURRING...LATER SCANS SHOWING SOME DRIFT TO SOUTH THOUGH WITH HIGHER RETURNS. URBAN SMALL STREAM ADVISORIES MAY BE NEEDED OVER FAR SOUTH. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........ECKBERG SYNOPSIS.......SKOWRONSKI SHORT TERM.....TE LONG TERM......SKOWRONSKI AVIATION.......ECKBERG HYDROLOGY......TE
Hazardous weather outlook, Apr 12, 7:43 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 743 PM CDT SAT APR 12 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-140045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 743 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS AN INCREASED POTENTIAL FOR FLOODING TONIGHT ACROSS WAUSHARA... WINNEBAGO...CALUMET AND MANITOWOC COUNTIES. 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN ACROSS THESE COUNTIES THIS AFTERNOON. ANOTHER ROUND OF SHOWERS AND STORMS IS EXPECTED LATER THIS EVENING AND OVERNIGHT. RAINFALL TOTALS OF A HALF INCH TO ONE INCH ARE EXPECTED FROM GREEN BAY AND THE FOX VALLEY EAST TO THE LAKESHORE. LOCALLY HIGHER AMOUNTS SHOULD BE EXPECTED DUE TO THE THUNDERSTORM ACTIVITY. PERSONS LIVING IN LOW LYING OR FLOOD PRONE AREAS...OR ALONG CREEKS AND SMALL STREAMS SHOULD BE ON THE ALERT FOR RISING WATER LATE TONIGHT. THESE STORMS ARE ALSO EXPECTED TO PRODUCE URBAN STREET FLOODING AT SOME LOCATIONS. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING INTO SUNDAY MORNING. SOME OF THE STORMS WILL ALSO BE CAPABLE OF PRODUCING GUSTY WINDS AND HAIL. AN ISOLATED SEVERE STORM IS POSSIBLE ACROSS NORTHEAST WISCONSIN. WITH A CONTINUED MODERATE EAST TO NORTHEAST FLOW OVER LAKE WINNEBAGO... ICE SHOVES ON THE WEST SIDE OF THE LAKE REMAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY RUN OFF TODAYS RAINS COMBINED WITH MELTING OF THE REMAINING SNOW PACK ACROSS NORTHERN WISCONSIN WILL TO KEEP RIVERS ACROSS CENTRAL AND NORTHERN WISCONSIN SWOLLEN FOR SEVERAL DAYS. EVEN THOUGH THE SNOW MELT IS DONE IN EAST-CENTRAL WISCONSIN...RIVERS IN THIS AREA ARE LIKELY TO RISE DUE TO RUN OFF FROM THE RAIN. ANYONE LIVING NEAR A STREAM OR RIVER SHOULD CLOSELY MONITOR THE WATER LEVEL THE NEXT FEW DAYS. A COUPLE INCHES OF SLUSHY WET SNOW COULD ACCUMULATE OVER PORTIONS OF EASTERN WISCONSIN LATE SUNDAY NIGHT AND MONDAY MORNING. THE MOST LIKELY AREA FOR THE SNOW ACCUMULATION IS FROM THE GREEN BAY AND APPLETON AREAS...NORTHEAST...TO THE MARINETTE AND STURGEON BAY AREAS...AND ACROSS THE REST OF THE DOOR PENINSULA. ALTHOUGH TEMPERATURES DURING THE SNOWFALL WILL PROBABLY BE AT OR A LITTLE ABOVE FREEZING...THE SNOW COULD FALL HEAVILY ENOUGH AT TIMES TO CAUSE THE ROADS TO BECOME SLIPPERY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-140045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 743 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT INTO SUNDAY MORNING. THUNDERSTORMS MAY ALSO PRODUCE HAIL...GUSTY WINDS AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES...ALONG WITH BRIEF HEAVY RAIN THAT COULD REDUCE VISIBILITIES TO LESS THAN A MILE FOR A PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY GALE FORCE GUSTS FROM THE NORTH ARE POSSIBLE SUNDAY NIGHT AND MONDAY. ECKBERG
In the hours before
Local storm report, Apr 12, 5:30 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN STOCKBRIDGE 44.06N 88.30W
04/12/2014 M1.56 INCH CALUMET WI PUBLIC
VIA FACEBOOK.
&&
SACLocal storm report, Apr 12, 5:38 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
538 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG NEW HOLSTEIN 43.95N 88.08W
04/12/2014 CALUMET WI EMERGENCY MNGR
4 TREES DOWN AND CAMPER TIPPED OVER. SHEET METAL ROOFING
RIPPED OFF OF A BUILDING.
&&
ECKBERGLocal storm report, Apr 12, 7:16 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
716 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD OSHKOSH 44.01N 88.55W
04/12/2014 WINNEBAGO WI LAW ENFORCEMENT
WIDESPREAD URBAN FLOODING ACROSS CITY. SOME STREETS ARE
CLOSED.
&&
SACLocal storm report, Apr 12, 7:21 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
721 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HEAVY RAIN W OMRO 44.03N 88.75W
04/12/2014 M2.75 INCH WINNEBAGO WI PUBLIC
&&
SACLocal storm report, Apr 12, 8:34 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
834 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG E KIEL 43.91N 88.03W
04/12/2014 MANITOWOC WI LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES AND POWERLINES DOWN BETWEEN
KEIL AND CLEVELAND. ALSO A REPORT OF A ELEMENTARY SCHOOL
ROOF BLOWN OFF IN CLEVELAND...AND A GARAGE BLOWN OF ITS
FOUNDATIN JUST WEST OF CLEVELAND.
&&
SACLocal storm report, Apr 12, 8:36 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
836 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HEAVY RAIN WAUTOMA 44.06N 89.28W
04/12/2014 M1.87 INCH WAUSHARA WI AWOS
0412 PM HEAVY RAIN CHILTON 44.03N 88.16W
04/12/2014 M1.17 INCH CALUMET WI EMERGENCY MNGR
0430 PM HEAVY RAIN OMRO 44.03N 88.75W
04/12/2014 M1.61 INCH WINNEBAGO WI MESONET
AT THE HIGH SCHOOL.
0450 PM TSTM WND DMG E KIEL 43.91N 88.03W
04/12/2014 MANITOWOC WI LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES AND POWERLINES DOWN BETWEEN
KEIL AND CLEVELAND. ALSO A REPORT OF A ELEMENTARY SCHOOL
ROOF BLOWN OFF IN CLEVELAND...AND A GARAGE BLOWN OF ITS
FOUNDATIN JUST WEST OF CLEVELAND.
0452 PM FLOOD NEENAH 44.18N 88.44W
04/12/2014 WINNEBAGO WI PUBLIC
COUNTY ROAD JJ AND STATE ROAD 76. ALSO PEA SIZE HAIL.
0455 PM TSTM WND DMG NEW HOLSTEIN 43.95N 88.08W
04/12/2014 CALUMET WI EMERGENCY MNGR
4 TREES DOWN AND CAMPER TIPPED OVER. SHEET METAL ROOFING
RIPPED OFF OF A BUILDING.
0500 PM TSTM WND GST MANITOWOC 44.08N 87.66W
04/12/2014 E50.00 MPH MANITOWOC WI PUBLIC
SMALL BRANCHES DOWN.
0507 PM HAIL MANITOWOC 44.08N 87.66W
04/12/2014 M0.25 INCH MANITOWOC WI TRAINED SPOTTER
ALSO SOME MINOR STREET FLOODING.
0507 PM HAIL OSHKOSH 44.01N 88.55W
04/12/2014 M0.75 INCH WINNEBAGO WI TRAINED SPOTTER
0530 PM HEAVY RAIN STOCKBRIDGE 44.06N 88.30W
04/12/2014 M1.56 INCH CALUMET WI PUBLIC
VIA FACEBOOK.
0600 PM FLOOD OSHKOSH 44.01N 88.55W
04/12/2014 WINNEBAGO WI LAW ENFORCEMENT
WIDESPREAD URBAN FLOODING ACROSS CITY. SOME STREETS ARE
CLOSED.
0720 PM HEAVY RAIN W OMRO 44.03N 88.75W
04/12/2014 M2.75 INCH WINNEBAGO WI PUBLIC
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:43 PM CDT | Small Craft Advisory | GRB | 9 hr | |
| Apr 13, 3:35 AM CDT | Flood Watch | GRB | Calumet, Manitowoc, Waushara, Winnebago | 24 hr |
| Apr 13, 4:36 AM CDT | Small Craft Advisory | GRB | 26 hr |
Nearby
River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.